MathSciNet Relay Station
MathSciNet bibliographic data
MR1741810 60F15 (60G70)
Lanzinger, H.; Stadtmüller, U. Maxima of increments of partial sums for certain subexponential distributions. Stochastic Process. Appl. 86 (2000), no. 2, 307–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement